Unipotent representations and Dixmier algebras
Compositio Mathematica, Volume 69 (1989) no. 3, p. 241-276
@article{CM_1989__69_3_241_0,
     author = {McGovern, William M.},
     title = {Unipotent representations and Dixmier algebras},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {3},
     year = {1989},
     pages = {241-276},
     zbl = {0689.17006},
     mrnumber = {985915},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__69_3_241_0}
}
McGovern, William M. Unipotent representations and Dixmier algebras. Compositio Mathematica, Volume 69 (1989) no. 3, pp. 241-276. http://www.numdam.org/item/CM_1989__69_3_241_0/

D. Barbasch and D. Vogan, Primitive ideals and orbital integrals in complex classical groups, Math. Ann. 259 (1982) 152-199. | MR 656661 | Zbl 0489.22010

D. Barbasch and D. Vogan, Primitive ideals and orbital integrals in complex exceptional groups, J. Alg. 80 (1983) 350-382. | MR 691809 | Zbl 0513.22009

D. Barbasch and D. Vogan, Unipotent representations of complex semisimple groups, Ann. of Math. 121 (1985) 41-110. | MR 782556 | Zbl 0582.22007

D. Garfinkle, A new construction of the Joseph ideal, Ph.D. dissertation, M.I.T. (1982).

R. Hartshorne, Algebraic Geometry, Springer-Verlag, Berlin/Heidelberg/New York (1977). | MR 463157 | Zbl 0367.14001

I.N. Herstein, Noncommutative Rings, Carus Mathematical Monographs, No. 19, Mathematical Association of America (1968). | MR 1449137 | Zbl 0177.05801

G. Hochschild and G.D. Mostow, Unipotent groups in invariant theory, Proc. Nat. Acad. Sci., U.S.A. 70 (1973) 646-648. | MR 320174 | Zbl 0262.14004

N. Jacobson, Basic Algebra II, W.H. Freeman and Company (1974). | MR 1009787 | Zbl 0441.16001

N. Jacobson, Structure of Rings, American Mathematical Society Colloquium Publications, Vol. XXXVIII, American Mathematical Society (1956). | MR 81264 | Zbl 0073.02002

A. Joseph, Kostant's problem, Goldie rank, and the Gelfand-Kirillov conjecture, Inv. Math. 56 (1980) 191-213. | MR 561970 | Zbl 0446.17006

G. Lusztig, A class of irreducible representations of a Weyl group, Proc. Kon. Nederl. Akad. A 82 (1979) 323-335. | MR 546372 | Zbl 0435.20021

G. Lusztig, Characters of a Reductive Group over a Finite Field, Princeton University Press, Princeton, NJ (1984). | MR 742472 | Zbl 0556.20033

J Mcconnell, Filtered and graded rings and the Noetherian property, preprint, Leeds (1984).

W Mcgovern, Primitive ideals and nilpotent orbits in complex semisimple Lie algebras, Ph.D. dissertation, M.I.T., 1987.

C. Moeglin, Modèles de Whittaker et idéaux primitifs complètement premiers dans les algèbres enveloppantes, preprint (1986). | MR 870903 | Zbl 0628.17007

C. Moeglin, Modèles de Whittaker et idèaux primitifs complètement premiers dans les algèbres enveloppantes des alèbres de Lie semi-simples complexes, preprint (1986). | MR 870903 | Zbl 0628.17007

E. Spanier, Algebraic Topology, Springer-Verlag, Berlin/Heidelberg/New York (1966). | MR 666554

D. Vogan, The orbit method and primitive ideals for semisimple Lie algebras, in Lie Algebras and Related Topics, CMS Conference Proceedings, volume 5, D. Britten, F. Lemire, and R. Moody, eds., American Mathematical Society for CMS, Providence, Rhode Island (1986). | MR 832204 | Zbl 0585.17008